Communications in Mathematical Physics

On a $C^*$-algebra approach to phase transition in the two-dimensional Ising model

Huzihiro Araki and David E. Evans

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 91, Number 4 (1983), 489-503.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103940666

Mathematical Reviews number (MathSciNet)
MR0727197

Zentralblatt MATH identifier
0535.46046

Subjects
Primary: 82A05
Secondary: 46L60: Applications of selfadjoint operator algebras to physics [See also 46N50, 46N55, 47L90, 81T05, 82B10, 82C10] 82A25 82A68

Citation

Araki, Huzihiro; Evans, David E. On a $C^*$-algebra approach to phase transition in the two-dimensional Ising model. Comm. Math. Phys. 91 (1983), no. 4, 489--503. https://projecteuclid.org/euclid.cmp/1103940666


Export citation

See also

  • II : D. E. Evans, J. T. Lewis. On a $C^*$-algebra approach to phase transition in the two-dimensional Ising model. II. Communications in Mathematical Physics Volume 102, Number 4, (1986), pp. 521-535.